# SDR HNAA2015031300090

- Difficulty date: March 13, 2015
- Submitted: March 13, 2015
- Operation: Air carrier
- Aircraft: N328EN
- Make and model: Dhav DHC8311
- Aircraft serial: 281
- Aircraft time: 43,744 hours, 64,320 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

APU FAILED WITH BLEEDS ON AND HEAVY FUEL ODOR.  INSPECTED APU.  NO EVIDENCE OF FUEL LEAKAGE.  RESTARTED APU WITH BLEED ON.  APU FAILS AFTER GEN SELECTED.  OPS NORMAL WITH BLEEDS ONLY.
